Journal of Symbolic Logic

Borel complexity of isomorphism between quotient Boolean algebras

Su Gao and Michael Ray Oliver

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Symbolic Logic Volume 73, Issue 4 (2008), 1328-1340.

First available in Project Euclid: 27 December 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: Primary 03E15 Secondary 37A20


Gao, Su; Oliver, Michael Ray. Borel complexity of isomorphism between quotient Boolean algebras. J. Symbolic Logic 73 (2008), no. 4, 1328--1340. doi:10.2178/jsl/1230396922.

Export citation